Surgical approach to thalamic tumors


Ozek M. , Ture U.

CHILDS NERVOUS SYSTEM, vol.18, no.8, pp.450-456, 2002 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 8
  • Publication Date: 2002
  • Doi Number: 10.1007/s00381-002-0608-x
  • Title of Journal : CHILDS NERVOUS SYSTEM
  • Page Numbers: pp.450-456

Abstract

Introduction: Thalamic tumors comprise 1-5% of all brain tumors. Recent improvements in therapeutic approaches and surgical techniques have allowed a more accurate approach to these lesions and a reduction in morbidity and mortality. Discussion: In this article, the various surgical approaches for the resection of thalamic tumors are described. Each of these approaches has its own indications and risk of complications.